RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 16, Number 1  


On some many-dimensional models of the functioning of gene networks
A. A. Akinshin, V. P. Golubyatnikov, I. V. Golubyatnikov
3
Recovery of a boundary function from observation data for the surface wave propagation problem in an open basin
E. V. Dementyeva, E. D. Karepova, V. V. Shaidurov
10
On the propagation of perturbations along an incompressible elastic medium with multimodulus shear resistance
O. V. Dudko, A. A. Lapteva
21
Constructing the compressed description of dataset by the function of rival similarity
N. G. Zagoruiko, I. A. Borisova, O. A. Kutnenko, V. V. Dyubanov
29
A two-grid method for a nonlinear singular perturbation boundary value problem on the Shishkin scheme
A. I. Zadorin, S. V. Tikhovskaya
42
Nonisothermic deformation of the elastoviscoplastic flat heavy layer
L. V. Kovtanyuk, G. L. Panchenko
56
On the shift of a regulatory signal in models of matrix synthesis
V. A. Likhoshvai, S. I. Fadeev
66
Inverse problem of the Boussinesq–Love equation with an extra integral condition
Ya. T. Megraliev
75
Comparative analysis of the power of goodness-of-fit tests for composite hypotheses in dependence on the estimation method
S. N. Postovalov, E. A. Naumova
84
Optimal control of cylinder rotation in a viscous fluid
V. N. Starovoitov
95
Waves in a homogeneous channel with a periodical chain of thin-wall plates
S. V. Sukhinin, V. S. Yurkovskiy
106
Acoustic eigen oscillations near thin-walled obstacles in an annular cylindrical channel
N. A. Khasanov, S. V. Sukhinin
116
Geveralized functionally-invariant nonhomogeneous wave equation
Yu. V. Shan'ko
126
On an optimal control problem of thin inclusions shapes in elastic bodies
V. V. Shcherbakov
138
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020